MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK VANTUS; PROTHROMBIN TIME MONITOR
Model Number COAGUCHEK INRANGE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's meter was requested for investigation and a replacement product was sent to the customer.Medwatch field occupation - the occupation is patient/consumer.
 
Event or Problem Description
It was alleged that there was an issue with the display of coaguchek vantus meter serial number (b)(4).The customer could not clearly see the results in the results field of the meter display.A color display test was performed on the meter and it displayed the colors as it should.The customer advised she saw six numbers across the screen, such as "62489" and that it was not showing her inr result.At around 2:00 p.M.On (b)(6) 2023, the customer measured a value of 2.6 inr on the meter.When checking the meter's patient result memory, this value was not observed.
 
Additional Manufacturer Narrative
The reporter¿s meter was provided for investigation where it was tested using retention test strips and retention controls.Testing results (qc range = 2.3 - 3.5 inr): qc 1: 2.8 inr.Qc 2: 2.8 inr.Qc 3: 2.8 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The results alleged by the customer were observed in the meter¿s patient result memory.Upon review of the meter memory, the alleged value of 2.6 inr was observed on (b)(6) 2023, not on (b)(6) 2023.The obtained qc values were observed in the meter memory without issues.No meter memory issues were observed.Values were saved according to date and time.The investigation could not identify a product problem.The cause of the event could not be determined.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK VANTUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16744788
Report Number1823260-2023-01267
Device Sequence Number12444203
Product Code GJS
UDI-Device Identifier00365702700499
UDI-Public00365702700499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCOAGUCHEK INRANGE
Device Catalogue Number07729952160
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale